My doctor prescribed Retinol (Tretinoin) but I have noticed that when I use it I cannot fall to sleep. I would like to keep using it, what can I do?
Is the Retinol a topical or an oral product?
If the Retinol is taken orally (by mouth) then sleep problems could be a sign of a serious side effect. You should see your doctor.
Hi, i agree with Suzanne. Check out the link she provided. Insomnia is listed as a serious side effect. Just wanted to back up her answer, please contact your doctor asap & i'm sure he/she will come up with something to help you out.
Yes! I've had the hardest time finding evidence of this issue, but tretinoin cream absolutely interferes with my sleep. It took me years to figure out the cause of my sleep troubles, but once I eliminated this cream I slept better. After talking to my derm she suggested I try the cream in the morning (using caution with sunscreen of course) but a few weeks in the sleep troubles returned. I have no doubt this disrupts my sleep.
- Tretinoin Information for Consumers
- Tretinoin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tretinoin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.